# SDR AU990977

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 3250 · Landing Gear Steering System
- Part: Structure
- Part number: 58130441
- Condition: Failed
- Location: Nlg Steering
- Component: 581353
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT STRUCTURE FAILED IN THE AREA OF THE NOSE LANDING GEAR STEERING SYSTEM ATTACHMENT.  PARTS AFFECTED ARE:  1.  P/N 5813044-1 (2 OFF).   2.   ANGLE P/N 581353.   3.   SUPPORT P/N 5813045.1.
